Benylin Day & Night Tablets 16s
Benylin Day & Night is designed to help get you through your day and aids sleep while recovering from a cold or flu.
Please note that only one paracetamol product can be sold per transaction.
Included are 4 day and night treatments. The day tablets help ease your cold and flu symptoms without making you sleepy. The night tablets reduce symptoms while aiding restful sleep. The result is an all-in-one treatment for symptoms like aches and pains, fever and chills, blocked and runny nose. (see patient leaflet for further information).
HOW TO TAKE:
For oral use. Adults and children aged over 12 years: Take one (1) daytime tablet in the morning, mid-day and afternoon. Take one (1) night-time tablet when you are getting ready for bed in the evening.
Pseudoephedrine HCl 60mg
Diphenhydramine HCl 25mg
CONTAINS PARACETAMOL. DO NOT TAKE WITH OTHER PARACETAMOL-CONTAINING PRODUCTS. Immediate medical advice should be sought in the case of overdose, even if you feel well. Read the package leaflet before use.
DO NOT EXCEED STATED DOSE. This product should only be used when clearly necessary. Consult your doctor if symptoms persist as prolonged use without medical supervision may be harmful.
KEEP OUT OF SIGHT AND REACH OF CHILDREN. As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor. READ THE CARTON AND LEAFLET CAREFULLY BEFORE USE
Please Be Aware:
This is a medicine. For health & safety reasons our pharmacist will review your purchase before we dispatch your order. We take your health & safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by the phone number supplied in your order form to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed.
We can only sell one item of this medicine per transaction. Again, before we ship this product we may contact you by phone to verify that this product is suitable for you. This practice is in line with the regulations set out by the Pharmaceutical Society of Ireland (PSI) which is the representative and professional body for community pharmacists in Ireland.
- Not suitable for those taking medicine for their heart rhythm/blood pressure or those with any cardiac condition. Please call us and ask to speak to our pharmacist if you are unsure.
Do not exceed the stated dose. Do not take with other products containing paracetamol. For oral administration only. Store in the original container to protect from light. Do not store above 25°C.
As with all medicines, if you are pregnant or currently taking any other medicine, consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor.